# SDR UPS07849602

- Difficulty date: March 15, 2007
- Submitted: April 9, 2007
- Operation: Air carrier
- Aircraft: N811UP
- Make and model: Doug DC-8-73F
- Aircraft serial: 46089
- Aircraft time: 80,006 hours, 27,377 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: 575503271
- Condition: Corroded
- Location: Fs 1723
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C3 FLOORBEAM STA 1723 RBL 30 - RBL 15 HAS POPPED RIVETS AND EXFOLIATION CORROSION.  REMOVED CORROSION AND REPAIRED FLOORBEAM AT STA 1723 RBL 30 - RBL 15 IAW SAA EA 008-5320-01-A0762, UPS RAA DC8-53-20617, AND FAA FORM 8100-9.
